Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 504251, 4 pages
http://dx.doi.org/10.1155/2015/504251
Research Article

Tree-Antimagicness of Disconnected Graphs

1Department of Applied Mathematics and Informatics, Technical University, 042 00 Košice, Slovakia
2Abdus Salam International Center of Mathematics, Information Technology University, Lahore, Pakistan

Received 10 October 2014; Accepted 5 January 2015

Academic Editor: Qing-Wen Wang

Copyright © 2015 Martin Bača et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Gutiérrez and A. Lladó, “Magic coverings,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 55, pp. 43–56, 2005. View at Google Scholar · View at MathSciNet
  2. A. Kotzig and A. Rosa, “Magic valuations of finite graphs,” Canadian Mathematical Bulletin, vol. 13, pp. 451–461, 1970. View at Google Scholar · View at MathSciNet
  3. H. Enomoto, A. S. Llado, T. Nakamigawa, and G. Ringel, “Super edge-magic graphs,” SUT Journal of Mathematics, vol. 34, no. 2, pp. 105–109, 1998. View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. Bača, F. A. Muntaner-Batle, A. Semaničová-Feňovčíková, and M. K. Shafiq, “On super (a, 2)-edge-antimagic total labeling of disconnected graphs,” Ars Combinatoria, vol. 113, pp. 129–137, 2014. View at Google Scholar
  5. M. Bača and M. Miller, Super Edge-Antimagic Graphs: A Wealth of Problems and Some Solutions, Brown Walker Press, Boca Raton, Fla, USA, 2008.
  6. R. M. Figueroa-Centeno, R. Ichishima, and F. A. Muntaner-Batle, “The place of super edge-magic labelings among other classes of labelings,” Discrete Mathematics, vol. 231, no. 1–3, pp. 153–168, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. R. M. Figueroa-Centeno, R. Ichishima, and F. A. Muntaner-Batle, “On edge-magic labelings of certain disjoint unions of graphs,” The Australasian Journal of Combinatorics, vol. 32, pp. 225–242, 2005. View at Google Scholar · View at MathSciNet
  8. A. M. Marr and W. D. Wallis, Magic Graphs, Birkhäuser, New York, NY, USA, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. Lladó and J. Moragas, “Cycle-magic graphs,” Discrete Mathematics, vol. 307, no. 23, pp. 2925–2933, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. K. Maryati, A. N. Salman, E. T. Baskoro, J. Ryan, and M. Miller, “On H-supermagic labelings for certain shackles and amalgamations of a connected graph,” Utilitas Mathematica, vol. 83, pp. 333–342, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. N. M. Salman, A. A. G. Ngurah, and N. Izzati, “On (super)-edge-magic total labelings of subdivision of stars Sn,” Utilitas Mathematica, vol. 81, pp. 275–284, 2010. View at Google Scholar
  12. A. A. Ngurah, A. N. Salman, and L. Susilowati, “H-supermagic labelings of graphs,” Discrete Mathematics, vol. 310, no. 8, pp. 1293–1300, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. N. Inayah, A. N. Salman, and R. Simanjuntak, “On (a, d)-H-antimagic coverings of graphs,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 71, pp. 273–281, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  14. N. Inayah, R. Simanjuntak, A. N. Salman, and K. I. Syuhada, “Super (a, d)-H-antimagic total labelings for shackles of a connected graph H,” The Australasian Journal of Combinatorics, vol. 57, pp. 127–138, 2013. View at Google Scholar · View at MathSciNet
  15. R. Simanjuntak, M. Miller, and F. Bertault, “Two new (a, d)-antimagic graph labelings,” in Proceedings of the 11th Australasian Workshop of Combinatorial Algorithm (AWOCA '00), pp. 179–189, Hunter Valley, Australia, July 2000.
  16. K. W. Lih, “On magic and consecutive labelings of plane graphs,” Utilitas Mathematica, vol. 24, pp. 165–197, 1983. View at Google Scholar · View at MathSciNet
  17. A. Ahmad, M. Bača, M. Lascsáková, and A. Semaničová-Feňovčíková, “Super magic and antimagic labelings of disjoint union of plane graphs,” Science International, vol. 24, no. 1, pp. 21–25, 2012. View at Google Scholar
  18. A. Semaničová-Feňovčíková, M. Bača, M. Lascsáková, M. Miller, and J. Ryan, “Wheels are cycle-antimagic,” Electronic Notes in Discrete Mathematics, In press.